Shear- free perfect fluids with solenoidal magnetic curvature and a γ-law equation of state

Van den Bergh, N., Carminati, John and Karimian, H. 2007, Shear- free perfect fluids with solenoidal magnetic curvature and a γ-law equation of state, Classical and quantum gravity, vol. 24, no. 14, pp. 3735-3744.


Title Shear- free perfect fluids with solenoidal magnetic curvature and a γ-law equation of state
Author(s) Van den Bergh, N.
Carminati, John
Karimian, H.
Journal name Classical and quantum gravity
Volume number 24
Issue number 14
Start page 3735
End page 3744
Publisher Institute of Physics Publishing
Place of publication London, England
Publication date 2007-07-21
ISSN 0264-9381
1361-6382
Summary We show that shear-free perfect fluids obeying an equation of state p = (γ − 1)μ are non-rotating or non-expanding under the assumption that the spatial divergence of the magnetic part of the Weyl tensor is zero.
Language eng
Field of Research 010505 Mathematical Aspects of Quantum and Conformal Field Theory, Quantum Gravity and String Theory
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30007556

Document type: Journal Article
Collection: School of Engineering and Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 335 Abstract Views  -  Detailed Statistics
Created: Mon, 29 Sep 2008, 08:53:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.